# SDR DALA2019011600295

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 120,652 hours, 16,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Gouged
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE- EVALATE R2 DOOR AFT/ LOWER CORNER GOUGE. REPAIRED PER SRM 52-10-01. (LP 0904772)
